# SDR USAAD00014

- Difficulty date: January 22, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 39168451
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-BOS - FLT 1962 - AFTER TAKEOFF AND GEAR RETRACTION, CREW RECEIVED LEFT MLG DOOR UNSAFE LIGHT.  CREW FOLLOWED CHECKLIST.  FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT GEAR DOOR FOLLOW-UP SYSTEM DRIVE ROD AND THE LEFT MAIN GEAR DOOR.  (M)
